# SDR 95UAL747039

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153UA
- Make and model: Boeing 747123
- Aircraft serial: 20102
- Engine: Pwa JT9D7A
- System (JASC): 2612 · Fire Detection
- Part: Fire Light
- Condition: Illuminated
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: F, C

## Discrepancy

THE NR THREE ENGINE FIRE LIGHT CAME ON DURING TAKEOFF.
